Journal of
Algebra and Applied Mathematics
(Formerly JADS & JOCMO)

(ISSN: 2319-7234)

Volume 21 . Number 1                                                                     March 2023



On the genus of Holm's curve over finite field
H. Ghazwani

Five errors correcting (73, 61, 12) quadratic residue code over ternary field
P. Shakilabanu and T. Suganthi

Formulation of $\beta$-language from the semi-deterministic pushdown automata(SDPDA) of order n
A. Jain, S. Jain, H. Ghazwani and G.C. Petalcorin, Jr.

On first Zagreb energy of total dominating set in graphs
V.T. Bilar and S.C. Dagondon

A novel liver cirrhosis risk prediction using Fuzzy based frequency distribution analysis
M. Koli

All rights reserved, For further enquiries contact: